# SDR DALA2024120911522

- Difficulty date: December 7, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N853DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31964
- Aircraft time: 28,244 hours, 10,650 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0698484) CORROSION AROUND FASTENER HOLE AT STA 986, LBL 43.5, WL 208. ACCOMPLISHED FLOOR BEAM REPAIR STA 986 LBL 43 WL 208 IAW B737 SRM 53-70-51-2R-6.
